\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Lyapunov exponents of cocycles over non-uniformly hyperbolic systems

The first author was supported in part by Simons Foundation grant 426243, the second author was supported in part by NSF grant DMS-1301693.
Abstract Full Text(HTML) Related Papers Cited by
  • We consider linear cocycles over non-uniformly hyperbolic dynamical systems. The base system is a diffeomorphism $f$ of a compact manifold $X$ preserving a hyperbolic ergodic probability measure $μ$. The cocycle $\mathcal{A}$ over $f$ is Hölder continuous and takes values in $GL(d, \mathbb{R})$ or, more generally, in the group of invertible bounded linear operators on a Banach space. For a $GL(d, \mathbb{R})$-valued cocycle $\mathcal{A}$ we prove that the Lyapunov exponents of $\mathcal{A}$ with respect to $μ$ can be approximated by the Lyapunov exponents of $\mathcal{A}$ with respect to measures on hyperbolic periodic orbits of $f$. In the infinite-dimensional setting one can define the upper and lower Lyapunov exponents of $\mathcal{A}$ with respect to $μ$, but they cannot always be approximated by the exponents of $\mathcal{A}$ on periodic orbits. We prove that they can be approximated in terms of the norms of the return values of $\mathcal{A}$ on hyperbolic periodic orbits of $f$.

    Mathematics Subject Classification: Primary: 37H15, 37D25.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Backes, On the periodic approximation of Lyapunov exponents for semi-invertible cocycles, Discrete Contin. Dyn. Syst., 37 (2017), 6353–6368, arXiv: 1612.04159. doi: 10.3934/dcds.2017275.
    [2] L. Barreira and Ya. Pesin, Nonuniform Hyperbolicity: Dynamics Of Systems with Nonzero Lyapunov Exponents, Encyclopedia of Mathematics and Its Applications 115 Cambridge University Press, 2007. doi: 10.1017/CBO9781107326026.
    [3] S. Gouëzel and A. Karlsson, Subadditive and multiplicative ergodic theorems, Preprint.
    [4] G. Grabarnik and M. Guysinsky, Livšic theorem for Banach rings, Discrete and Continuous Dynamical Systems, 37 (2017), 4379-4390.  doi: 10.3934/dcds.2017187.
    [5] B. Kalinin, Livšic theorem for matrix cocycles, Annals of Math., 173 (2011), 1025-1042.  doi: 10.4007/annals.2011.173.2.11.
    [6] B. Kalinin and V. Sadovskaya, Cocycles with one exponent over partially hyperbolic systems, Geometriae Dedicata, 167 (2013), 167-188.  doi: 10.1007/s10711-012-9808-z.
    [7] B. Kalinin and V. Sadovskaya, Periodic approximation of Lyapunov exponents for Banach cocycles, Ergodic Theory and Dynamical Systems, 2017, arXiv: 1608.05757 doi: 10.1017/etds.2017.43.
    [8] A. Karlsson and G. Margulis, A multiplicative ergodic theorem and nonpositively curved spaces, Communications in Mathematical Physics, 208 (1999), 107-123.  doi: 10.1007/s002200050750.
    [9] A. Katok, Lyapunov exponents, entropy and periodic points of diffeomorphisms, Publ. Math. IHES, 51 (1980), 137-173. 
    [10] V. Oseledets, A multiplicative ergodic theorem. Liapunov characteristic numbers for dynamical systems, Trans. Mosc. Math. Soc., 19 (1968), 179-210. 
    [11] Ya. Pesin, Families of invariant manifolds corresponding to nonzero characteristic exponents, Math. USSR-Izv., 40 (1976), 1261-1305. 
    [12] Ya. Pesin, Characteristic Ljapunov exponents and smooth ergodic theory, Russ. Math. Surv., 32 (1977), 55-112,187. 
    [13] M. Pollicott, Lectures on Ergodic Theory and Pesin Theory on Compact Manifolds, Cambridge University Press, 1993. doi: 10.1017/CBO9780511752537.
    [14] Z. Wang and W. Sun, Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits, Trans. Amer. Math. Soc., 362 (2010), 4267-4282.  doi: 10.1090/S0002-9947-10-04947-0.
  • 加载中
SHARE

Article Metrics

HTML views(146) PDF downloads(274) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return